# SDR ASMF201702005

- Difficulty date: January 12, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 44,488 hours, 22,079 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pcu
- Part number: 115195214
- Part serial: 04828
- Condition: Failed
- Location: Nr 1
- Part time: 44,488 hours, 22,079 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AFTER START OF ENGINES, THE THRUST REVERSER UNIT LIGHT TURNED ON.   PERFORMED BITE TO SPCU MODULE IAW FIM 24-31 TASK 801 PROCEDURE, CONFIRMING THE FAILURE.  THE SPCU MODULE WAS REPLACED IAW AMM 24-34-11, TESTED CORRECT.
